MAUDE Adverse Event Report: MEDIVATORS INC. DEFENDO DISPOSABLE BIOPSY VALVE

MEDIVATORS INC. DEFENDO DISPOSABLE BIOPSY VALVE
Model Number 100301
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the reported event is in progress; a follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that fluid sprays from the top and bottom of their defendo disposable biopsy valve cap.The fluid was reported on the floor and "splashed" on an employee.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
The device subject of the event was not available for evaluation.Without the return and evaluation of the device, the cause of the reported event cannot be determined.The user facility was unable to provide the lot number for the defendo disposable biopsy valve; therefore, a review of the device history record could not be performed.Udi related data clarification - the lot/serial number is unknown, therefore, the applicable production identifiers were not included in the mdr.No additional issues have been reported.

Brand Name
DEFENDO DISPOSABLE BIOPSY VALVE
Common Device Name
BIOPSY VALVE
Manufacturer (Section D)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
MDR Report Key22798584
Report Number1651395-2025-00016
Device Sequence Number12833814
Product Code ODC
UDI-Device Identifier00677964060212
UDI-Public(01)00677964060212
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K090851
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100301
Device Catalogue Number100301
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date10/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown